# SDR SWAA2013102821480

- Difficulty date: October 22, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 58,543 hours, 47,735 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Splice
- Part number: 65C2632017
- Part serial: 2060
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD MIDFLAP LE SKIN SPLICE CRACKED AT OTBD END.  REPAIRED SPLICE IAW EA.
